# SDR 20000412SH018

- Difficulty date: January 9, 2000
- Submitted: April 12, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- System (JASC): 6420 · Tail Rotor Head
- Part: Swashplate
- Part number: 369021800501
- Part serial: 0696
- Condition: Lack Of Lube
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE TAIL ROTOR SWASHPLATE WAS FOUND LOW ON GREASE.  FURTHER INSPECTION REVEALED NO DEFECTS AND UNIT WAS RE-GREASED AND RETURNED TO SERVICE. (X)
